Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Obstructions in shape theory


Author: Tim Porter
Journal: Bull. Amer. Math. Soc. 79 (1973), 1206-1209
MSC (1970): Primary 55B05, 55G35; Secondary 54E45, 55G45, 55J20
DOI: https://doi.org/10.1090/S0002-9904-1973-13380-4
MathSciNet review: 0377883
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Mardešić, Retracts in shape theory, Glasnik Math. 6 (26) (1971), 153-163. MR 296915
  • 2. S. Mardešić, A survey of the shape theory of compacta, III Prague Topology Sympos. (to appear). MR 365474
  • 3. T. Porter, Čech homotopy. I, II, J. London Math. Soc. (2) 6 (1973), 429-436, 667-675. MR 321080
  • 4. T. Porter, Borsuk's theory of shape and Čech homotopy, Math. Scand. (to appear). MR 383399
  • 5. E. H. Spanier, Algebraic topology, McGraw-Hill, New York, 1966. MR 35 # 1007. MR 210112
  • 6. P. Strain, Categories for abstract homotopy theory, Thesis, Cambridge, England, 1972.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55B05, 55G35, 54E45, 55G45, 55J20

Retrieve articles in all journals with MSC (1970): 55B05, 55G35, 54E45, 55G45, 55J20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13380-4

American Mathematical Society